| Model Number |
H74938047720130 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that stent dislodgement occurred.A 7.0x20x135 cm express ld iliac / biliary balloon expanding was selected for use in a leg angiogram.During insertion, it was noted that the stent came off balloon.Another 7.0x20x135 cm express ld iliac / biliary balloon expanding was used, however same issue occurred.The procedure was completed with a non-boston scientific device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
G4: premarket / 510(k) #:k133110, p090003.
Additional Manufacturer Narrative
G4: premarket / 510(k) #: k133110, p090003.Device evaluated by mfr: the express ld was returned for analysis.An examination of the crimped stent identified that the proximal and distal end of the stent was noted to be damaged, and the stent was noted to be pushed in a proximal direction passed the proximal markerband.Fibers was noted to be attached to the proximal end of the stent.A visual and tactile examination identified that the balloon was tightly folded and had not been subject to positive pressure.A visual and tactile examination identified no issues with the shaft and tip of the device.No other issues were identified during the product analysis.
Event or Problem Description